# SDR AALA201712089031

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 30,983 hours, 10,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED SOFT SPOT IN BETWEEN ROW 10-11 IN MIDDLE OF AISLE FLOOR. REPLACED FLOOR PANEL BETWEEN ROW 8-11 PER 53-12-12.
